Pseudospectral methods for solving an equation of hypergeometric type with a perturbation


Alici H., TAŞELİ H.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.234, no.4, pp.1140-1152, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 234 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.1016/j.cam.2009.06.004
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.1140-1152
  • Keywords: Schrodinger operator, Regular and singular Sturm-Liouville eigenvalue problems, Pseudospectral methods, Equation of hypergeometric type, Classical orthogonal polynomials, HERMITE-WEBER BASIS, STURM-LIOUVILLE, NUMERICAL-SOLUTION, ENERGY-SPECTRUM, EIGENVALUE, OSCILLATORS, POTENTIALS, BOUNDS

Abstract

Almost all, regular or singular, Sturm-Liouville eigenvalue problems in the Schrodinger form